RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 2, Pages 285–300 (Mi tvp2827)  

This article is cited in 3 scientific papers (total in 3 papers)

Normalizing sequences in limit theorems for weakly dependent variables

A. G. Grin'


Full text: PDF file (913 kB)

English version:
Theory of Probability and its Applications, 1991, 36:2, 272–288

Bibliographic databases:

Received: 29.11.1988

Citation: A. G. Grin', “Normalizing sequences in limit theorems for weakly dependent variables”, Teor. Veroyatnost. i Primenen., 36:2 (1991), 285–300; Theory Probab. Appl., 36:2 (1991), 272–288

Citation in format AMSBIB
\Bibitem{Gri91}
\by A.~G.~Grin'
\paper Normalizing sequences in limit theorems for weakly dependent variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 2
\pages 285--300
\mathnet{http://mi.mathnet.ru/tvp2827}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1119503}
\zmath{https://zbmath.org/?q=an:0774.60042|0733.60058}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 2
\pages 272--288
\crossref{https://doi.org/10.1137/1136031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JB57800006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2827
  • http://mi.mathnet.ru/eng/tvp/v36/i2/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Grin', “On minimal conditions of the weak dependence in limit theorems for stationary sequences”, Theory Probab. Appl., 54:2 (2010), 307–317  mathnet  crossref  crossref  mathscinet  isi
    2. Grin A.G., “On the accuracy of normal approximation of distributions of sums of dependent random variables”, Matematicheskie struktury i modelirovanie, 2012, no. 26, 5–19  elib
    3. Chebotarev S.V., “On Limit Distribution of Sums of Random Variables”, J. Sib. Fed. Univ.-Math. Phys., 9:1 (2016), 17–29  mathnet  mathnet  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:117
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020